# SDR AALA201803279028

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 90,935 hours, 14,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECKED THE FLASHLIGHT FOR PROPER OPERATION AND STOWAGE AT THE L4 JUMPSEAT.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY AND STOWED IN PLACE IAW AMM 25-05-03,   PERFORMED A SATISFACTORY OPERATIONAL CHECK.
